# SDR AALA990264

- Difficulty date: February 24, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N848AA
- Make and model: Boeing 727223
- Aircraft serial: 20989
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT CHECK, EMERGENCY EXIT FLOOR PATH IN AFT CABIN INOPERATIVE.  REPLACED EMERGENCY EXIT FLOOR PATH LIGHT SECTION IN AFT CABIN.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
